# SDR ABXA9800102

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 4758514517
- Condition: Cracked
- Location: Bs 1138
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TIE FITTING CRACKED AT STA 1138 ABOVE LONGERON 33R.  REPAIRED IAW DACO DWG 4758514 AND SRM 51-18.
